# SDR DALA2017101107586

- Difficulty date: October 10, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 41,756 hours, 21,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE INBD FLAP TRUNNION, LT WING.   REPLACED THE LT WING FLAP TRUNNION IAW ERA 561836-14 AD.
